Joint papers of Devlin and Shelah

Devlin+Shelah, A weak version of $\diamondsuit $ which follows from $2^{\aleph _{0}}<2^{\aleph _{1}}$ -- Israel J Math 29 (1978) 239-247
Avraham (Abraham)+Devlin+Shelah, The consistency with CH of some consequences of Martin's axiom plus $2^{\aleph _{0}}>\aleph _{1}$ -- Israel J Math 31 (1978) 19-33
Devlin+Shelah, A note on the normal Moore space conjecture -- Canadian J Math Journal Canadien de Mathematiques 31 (1979) 241-251
Devlin+Shelah, Souslin properties and tree topologies -- Proc London Math Soc Third Series 39 (1979) 237-252

Back to theList of coauthors
Back to Shelah's Archive